MathSciNet Relay Station
MathSciNet bibliographic data
MR2464101 17C40 (17C55)
Pumplün, S. Albert algebras over curves of genus zero and one. J. Algebra 320 (2008), no. 12, 4178–4214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement